# SDR CHQA201100173

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 15,978 hours, 13,992 cycles
- Engine: Allsn AE3007A
- Engine time: 24,051 hours, 20,765 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW REPORTED THAT THE BAGG SMOKE LIGHT WAS ILLUMINATED DURING FLIGHT.  THERE WAS NO INDICATION OF SMOKE REPORTED, AND THE BOTTLES WERE NOT DISCHARGED.  THE FLIGHT CONTINUED TO KBTV AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE BAGGAGE SMOKE DETECTION SYSTEM AND PERFORMED OPS CHECKS WITH NO FURTHER DEFECTS NOTED.
